# SDR AT0700021

- Difficulty date: September 30, 2003
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140047
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE SKIN DAMAGED STA 37 TO STA 110.  INSTALLED NEW SKIN PANEL FROM STA 37 TO STA 110, BETWEEN L18R AND L27R AS PER DWG 5911400 AND B717 SRM 51-40-2.
